# SDR DHL2008807536

- Difficulty date: May 8, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 665-680
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CORRODED (STA 665.000 - 680.000, L-35L - L-36) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1-4.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  FABRICATED REPAIR DOUBLER (AL7075T6 0.125") AND (2EA) INTERNAL FINGER (AL7075T6 0.050") IAW SRM 53-2-1 FIG 7 SHEET 1-4, SRM 53-4-1 FIG 15B ITEM "A".  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  THIS IS A PERMANENT CLASS I REPAIR, INITIAL INSP AT 4.000 LANDING CYCLES, REPETITIVE AT 4.000 LANDING CYCLES, REPLACEMENT N/A, EXTERNAL VISUAL METHOD, NEXT REINSPECTION AT 32448 LANDING CYCLES IAW SRM 53-2-1 FIG 5, TR NR 53-190 DATED 09-20-03.  RFES C/W.
